# SDR DL76L040907

- Difficulty date: September 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 67,374 hours, 10,462 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3209953
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 7000 FT HEARD THUMP FROM RT SIDE OF CABIN.  CABIN RATE OF CLIMB WENT TO 2000 FT/MIN UP.  COULD NOT CONTROL PRESSURIZATION.  REPLACED EQUIPMENT COOLING EXHAUST VALVE.
